Research ArticleOpen accessStochastic Optimization for Portfolio Selection Problem with Mean Absolute Negative Deviation MeasureAnton Abdulbasah Kamil, Adli Mustafa, Khlipah IbrahimJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,950 accessesView PDFCite
Author
1 article in our journalsKhlipah Ibrahim
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.